# SDR CAL960482

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 0.3 INCH CRACK IN RT WING LEADING EDGE SKIN ON OUTBOARD EDGE OF OUTBOARD SLAT TRACK CUT-OUT, WBL 304.  THE CRACK WAS ROUTED OUT IAW ECRA 5720-01512.  (X)
